| Model Number |
PXCWT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, lens was explanted at secondary procedure due to patient experienced poor quality of vision all ranges.The clinical reason for explant was reported to be lens aberration/rings not allowing good vision quality despite perfect contrast and minimal refractive error.The iol was replaced with unspecified lens one month 4 days after initial procedure.Additional information was requested.